# SDR CALA2023102303159

- Difficulty date: October 19, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 76,643 hours, 33,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219720000
- Condition: Worn
- Location: Y254, Fr68-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM -Y254 FRAME 68-70 HAS OUT OF ROUND HOLES AT SPLICE AREA. PER HAECO LCQ NR 9294677/38677 REPLACED BEAM AT -Y 254  FR 68-70 I.A.W. A319 SRM 51-72-11-911-0 01.
